Alert archive / Georgia / Tornado Warnings in 2023

Tornado Warning 117, NWS Tallahassee, FL

December 10, 2023Grady County, Thomas County, Georgia; Jefferson County, Leon County, Florida

NWS Tallahassee, FL issued this tornado warning at Dec 10, 2023, 9:54 AM EST for Grady County, Thomas County, Georgia; Jefferson County, Leon County, Florida. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2023, 9:54 AM EST (14:54 UTC)
Expired
Dec 10, 2023, 10:45 AM EST
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, FL, Leon County, FL, Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 9:55 AM ESTTORNADO1 W Beachton, GATDS on TLH radar. No structural damage reported at this time.
Dec 10, 10:20 AM ESTTSTM WND DMG3 Se Thomasville, GAPictures of trees and power lines down along Old Monticello Road in the Thomasville area.
Dec 10, 10:26 AM ESTTSTM WND DMG1 W Newark, GA911 call center reported a tree down on Russel Rd and HWY 84E.
Dec 10, 10:26 AM ESTTSTM WND DMG3 Ssw Dillon, GA911 call center reported a tree down on594 County Farmers Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 1:58 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

066 
WFUS52 KTAE 101454
TORTAE
FLC065-073-GAC131-275-101545-
/O.NEW.KTAE.TO.W.0117.231210T1454Z-231210T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
954 AM EST Sun Dec 10 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  North central Jefferson County in Big Bend Florida...
  Northeastern Leon County in Big Bend Florida...
  Southeastern Grady County in southwestern Georgia...
  Thomas County in south central Georgia...

* Until 1045 AM EST.
    
* At 954 AM EST, a severe thunderstorm capable of producing a tornado
  was located 13 miles southwest of Thomasville, moving northeast at
  30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Thomasville around 1010 AM EST.
  Boston around 1025 AM EST.

Other locations impacted by this tornadic thunderstorm include
Fincher, Thomasville Municipal A/P, Moncrief, Dillon, Everett, Rocky
Hill, Eason, Miccosukee, Princes Still, and Dawesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3073 8374 3057 8408 3079 8430 3100 8393
      3079 8374
TIME...MOT...LOC 1454Z 232DEG 28KT 3067 8408 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
5 follow-up statements
225 
WWUS52 KTAE 101500
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1000 AM EST Sun Dec 10 2023

FLC065-073-GAC131-275-101545-
/O.CON.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Jefferson FL-Leon FL-Grady GA-Thomas GA-
1000 AM EST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EST FOR NORTHERN
JEFFERSON...NORTHEASTERN LEON...SOUTHEASTERN GRADY AND THOMAS
COUNTIES...
        
At 1000 AM EST, a confirmed tornado was located 10 miles south of
Cairo, moving northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Thomasville around 1015 AM EST.

Other locations impacted by this tornadic thunderstorm include
Fincher, Thomasville Municipal A/P, Princes Still, Dawesville,
Moncrief, Pine Park, Dillon, Newark, Pasco, and Eason.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3067 8393 3063 8394 3062 8397 3063 8399
      3062 8406 3066 8417 3067 8417 3068 8419
      3080 8426 3100 8393 3079 8374 3073 8374
TIME...MOT...LOC 1500Z 210DEG 25KT 3074 8414 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
634 
WWUS52 KTAE 101507
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1007 AM EST Sun Dec 10 2023

FLC065-073-101517-
/O.CAN.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Jefferson FL-Leon FL-
1007 AM EST Sun Dec 10 2023

...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON AND NORTHEASTERN
LEON COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EST for south central
and southwestern Georgia.

LAT...LON 3067 8393 3068 8414 3077 8417 3091 8385
      3079 8374 3073 8374
TIME...MOT...LOC 1507Z 273DEG 32KT 3071 8405 

$$

GAC131-275-101545-
/O.CON.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Grady GA-Thomas GA-
1007 AM EST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EST FOR
SOUTHEASTERN GRADY AND SOUTHERN THOMAS COUNTIES...
    
At 1007 AM EST, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Thomasville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Grady and southern Thomas Counties, including the
following locations... Newark, Eason, Moncrief, Beachton, and
Metcalf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3067 8393 3068 8414 3077 8417 3091 8385
      3079 8374 3073 8374
TIME...MOT...LOC 1507Z 273DEG 32KT 3071 8405 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
703 
WWUS52 KTAE 101516
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1016 AM EST Sun Dec 10 2023

GAC131-101526-
/O.CAN.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Grady GA-
1016 AM EST Sun Dec 10 2023

...THE TORNADO WARNING FOR SOUTHEASTERN GRADY COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EST for south central
Georgia.

LAT...LON 3067 8393 3068 8406 3079 8405 3091 8385
      3079 8374 3073 8374
TIME...MOT...LOC 1516Z 232DEG 28KT 3075 8398 

$$

GAC275-101545-
/O.CON.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Thomas GA-
1016 AM EST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EST FOR SOUTHERN
THOMAS COUNTY...
    
At 1016 AM EST, a severe thunderstorm capable of producing a tornado
was located near Thomasville, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Thomasville, Boston, Newark, Eason, and Metcalf. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3067 8393 3068 8406 3079 8405 3091 8385
      3079 8374 3073 8374
TIME...MOT...LOC 1516Z 232DEG 28KT 3075 8398 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
062 
WWUS52 KTAE 101530
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1030 AM EST Sun Dec 10 2023

GAC275-101545-
/O.CON.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Thomas GA-
1030 AM EST Sun Dec 10 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EST FOR EAST
CENTRAL THOMAS COUNTY...
    
At 1030 AM EST, a severe thunderstorm capable of producing a tornado
was located near Boston, or near Thomasville, moving northeast at 35
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Thomasville, Boston, Newark, and Eason. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3078 8388 3079 8393 3084 8396 3091 8385
      3079 8374
TIME...MOT...LOC 1530Z 229DEG 29KT 3083 8388 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
403 
WWUS52 KTAE 101537
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1037 AM EST Sun Dec 10 2023

GAC275-101547-
/O.EXP.KTAE.TO.W.0117.000000T0000Z-231210T1545Z/
Thomas GA-
1037 AM EST Sun Dec 10 2023

...THE TORNADO WARNING FOR EAST CENTRAL THOMAS COUNTY WILL EXPIRE AT
1045 AM EST...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1100 AM EST for south central
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3078 8388 3079 8393 3084 8396 3091 8385
      3079 8374
TIME...MOT...LOC 1537Z 232DEG 28KT 3086 8384 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Dec 10, 9:04 AM EST, 50 minutes earlier.

Area forecast discussion, Dec 10, 9:04 AM EST, 50 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
904 AM EST Sun Dec 10 2023

...New UPDATE, MARINE...

.UPDATE...
Issued at 902 AM EST Sun Dec 10 2023

Showers and thunderstorms will continue to track east through the
rest of this morning into the afternoon and evening hours. Some
storms may be strong to severe with damaging gusty winds and a few
brief tornadoes. Locally heavy rainfall is also a concern that
could lead to minor flooding issues. The tornado watch expires at
11AM EST.

&&

.NEAR TERM...
(Today and tonight)
Issued at 217 AM EST Sun Dec 10 2023

Scattered to widespread showers and storms are expected today
ahead of and along an approaching strong cold front. Dew points
have trended warmer than previous forecast this morning,
supporting perhaps more instability than previously forecast.
Large scale lift remains in place along with moderate low level
wind shear, leading to a marginal risk for severe weather. The
primary threat for storms today are damaging winds, a few
tornadoes, small hail, and locally heavy rainfall. A widespread 1
to 2 inches of rainfall is expected, with isolated higher amounts
near 3 to 4 inches possible. While widespread flooding is not
expected, these higher totals in urban or already saturated areas
may cause some minor flooding issues. The main line of storms is
forecast to enter our western zones a few hours before sunrise and
push eastward through the area today, eventually exiting the area
by this evening. Severe weather and locally heavy rainfall will
remain possible all day.

Much cooler and drier air will push into the region after the
front with breezy northwest winds.

&&

.SHORT TERM & LONG TERM...
(Monday through Saturday)
Issued at 217 AM EST Sun Dec 10 2023

Fairly cold and dry conditions are expected to start out the
period with surface high pressure to the north keeping
northeasterly winds parked over the area. A very gradual warming
and moistening trend is expected through the week. Rain chances
are forecast to increase again heading into the weekend as another
Gulf low tries to develop to the southwest. It's too early to pin
down the details of this system at this point.

&&

.LONG TERM...

&&

.AVIATION...
(12Z TAFS)
Issued at 629 AM EST Sun Dec 10 2023

Mostly IFR to LIFR conditions are expected today with rain and
thunderstorms moving eastward across the area along a cold front.
In the wake of the front today winds will become gusty out of the
NW, with ceilings gradually improving to VFR later tonight.
Overnight, there is some question on whether winds will remain
gusty at the surface or if they will weaken and LLWS will instead
be present. Opted for gusts at the surface for now but may
reevaluate in future forecasts.

&&

.MARINE...
Issued at 902 AM EST Sun Dec 10 2023

Currently, there is a line of thunderstorms moving across the
Gulf. These storms are capable of strong gusty winds and
waterspouts, as well as lightning and small hail. The storms will
move eastward through the day and be followed by a strong cold
front.

A strong cold front will sweep across the waters today with winds
clocking around to the northwest in its wake by tonight. A rapid
onset of gale-force northwest wind gusts is expected this
afternoon and evening across the coastal waters in the wake of the
cold front. A gale warning is now in effect for all coastal
waters. Gales will subside later tonight with winds remaining
around 20 knots into early Monday afternoon. Offshore wave heights
will increase this afternoon and peak around 5 to 8 feet tonight
into Monday. Winds will clock around to the northeast by Tuesday,
as high pressure settles over the mid- Atlantic, with speeds
continuing in the 15 to 20 knot range. While there is uncertainty
in the forecast for Wednesday and beyond, winds may increase
further to around 20 to 25 knots, especially if low pressure
develops south of the waters.

&&

.FIRE WEATHER...
Issued at 217 AM EST Sun Dec 10 2023

A strong cold front is forecast to push across the area
today with breezy northwest winds in its wake. Given recent
rainfall and expected additional rainfall with this front
today, there are no fire weather concerns for the next few
days.

&&

.HYDROLOGY...
Issued at 217 AM EST Sun Dec 10 2023

Widespread showers and thunderstorms are expected to push across
the area today ahead of a strong cold front. Widespread rainfall
totals of 1 to 2 inches will be possible with isolated higher
amounts near 3 to 4 inches. While widespread flooding is not
expected, a few spots of minor flooding may be possible if the
higher totals end up over already saturated areas from the last
event. Higher totals could also create further rises on area
rivers.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   70  38  56  36 / 100  30   0   0
Panama City   70  39  57  39 /  90  10   0   0
Dothan        68  34  54  33 /  90  10   0   0
Albany        68  35  54  32 /  90  30   0   0
Valdosta      71  37  56  35 / 100  70   0   0
Cross City    75  40  59  38 /  90  90   0   0
Apalachicola  69  40  57  43 /  90  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ108-112-114-
     115.

GA...None.
AL...None.
GM...Gale Warning from 4 PM this afternoon to 1 AM EST Monday for
     GMZ730-755-765-775.

     Small Craft Advisory from 1 AM EST /midnight CST/ to 1 PM EST
     /noon CST/ Monday for GMZ730-750-752-755-765-770-772-775.

     Gale Warning from noon today to midnight CST tonight for GMZ750-
     752-770-772.

&&

NEAR TERM...Merrifield
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Merrifield
MARINE...Montgomery
FIRE WEATHER...Merrifield
HYDROLOGY...Merrifield

In the hours before

Local storm report, Dec 10, 7:36 AM EST, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
736 AM EST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     Tstm Wnd Gst     Miramar Beach           30.38N 86.36W
12/10/2023  M40 MPH          Walton             FL   Mesonet

            Miramar Beach WeatherStem meaured 40 mph
            wind gust.

0537 AM     Tstm Wnd Gst     3 SSW Freeport          30.46N 86.15W
12/10/2023  M43 MPH          Walton             FL   Mesonet

            Ambient station reported 43 mph wind gust in
            Freeport.

0537 AM     Tstm Wnd Gst     3 SSW Freeport          30.46N 86.15W
12/10/2023  M43 MPH          Walton             FL   Mesonet

            Ambient weather station reported 43 mph wind
            gust in Freeport.

&&
Special weather statement, Dec 10, 8:05 AM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
805 AM EST Sun Dec 10 2023

FLZ011-013>016-026-112-114-115-101400-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Gadsden FL-Calhoun FL-
Inland Gulf FL-Jackson FL-Coastal Franklin FL-Coastal Gulf FL-
805 AM EST Sun Dec 10 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JACKSON...GULF...
SOUTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
WESTERN GADSDEN...LIBERTY AND WESTERN FRANKLIN COUNTIES IN BIG BEND
FLORIDA THROUGH 900 AM EST/800 AM CST/...

At 805 AM EST/705 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles west of
Chattahoochee to near Mexico Beach. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apalachicola, Quincy, Blountstown, Port St. Joe, Mexico Beach,
Stonemill Creek, Chattahoochee, Greensboro, Orange, Wewahitchka,
Sneads, Gretna, Bristol, Grand Ridge, Altha, Rock Bluff, Honeyville,
Clarksville, Vilas, and Chipola Cutoff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
the Panhandle of Florida.

&&

LAT...LON 2964 8541 2973 8548 2987 8549 3079 8504
      3079 8493 3075 8491 3071 8486 3069 8451
      3039 8465 3033 8472 3032 8470 3026 8474
      3025 8471 2954 8500
TIME...MOT...LOC 1305Z 279DEG 22KT 3071 8501 2989 8539

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

42-DVD
Local storm report, Dec 10, 9:01 AM EST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
901 AM EST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     Tstm Wnd Gst     3 S Saint Joseph State  29.75N 85.40W
12/10/2023  M42 MPH          Gulf               FL   Mesonet

            Ambient weather station measured 42 mph wind
            gust near Port St. Joe.

0850 AM     Tstm Wnd Gst     1 SE Indian Pass        29.68N 85.25W
12/10/2023  M42 MPH          Gulf               FL   Mesonet

            Ambient Weather Station measured 42 mph wind
            gust in Port St. Joe.

&&
Special weather statement, Dec 10, 9:05 AM EST, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
905 AM EST Sun Dec 10 2023

GAZ144-145-101445-
Baker GA-Mitchell GA-
905 AM EST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MITCHELL AND
CENTRAL BAKER COUNTIES THROUGH 945 AM EST...

At 905 AM EST, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Newton, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newton, Camilla, Pelham, Hopeful, Mitchell Co A/P, Hoggard Mill, and
Branchville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 AM EST for southwestern
Georgia.

&&

LAT...LON 3114 8414 3108 8450 3114 8454 3119 8454
      3139 8428
TIME...MOT...LOC 1405Z 244DEG 15KT 3116 8445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Dec 10, 9:08 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
908 AM EST Sun Dec 10 2023

GAZ125-127-144-145-101500-
Worth GA-Baker GA-Dougherty GA-Mitchell GA-
908 AM EST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGHERTY...
NORTHEASTERN MITCHELL...NORTHEASTERN BAKER AND SOUTHERN WORTH
COUNTIES THROUGH 1000 AM EST...

At 908 AM EST, Doppler radar was tracking a strong thunderstorm near
Baconton, or 7 miles southwest of Putney, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sylvester, Putney, Albany, Baconton, Poulan, Marine Corps Logistics
Base, Sumner, Bridgeboro, Radium Springs, Sylvester Airport, Tempy,
Parkerville, Red Rock, Acree, Lester, Crestwood, Shingler,
Williamsburg, Gordy, and Red Store Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 AM EST for south central
and southwestern Georgia.

&&

LAT...LON 3163 8379 3162 8380 3162 8379 3142 8371
      3131 8427 3148 8433 3167 8381
TIME...MOT...LOC 1408Z 251DEG 28KT 3141 8420

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Local storm report, Dec 10, 9:51 AM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
951 AM EST Sun Dec 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     Flood            1 S Wewahitchka         30.11N 85.20W
12/10/2023                   Gulf               FL   911 Call Center

            Water over roadway at River Road and SR 71
            in Wewahitchka.

&&

JM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 8:38 PM ESTSpecial Weather StatementTAEClay37 min
Dec 9, 8:50 PM ESTSevere Thunderstorm WarningTAEClay, Quitman, Randolph25 min
Dec 9, 9:10 PM ESTSpecial Weather StatementTAEQuitman20 min
Dec 10, 2:50 AM ESTTornado Warning Tornado observedTAEClay, Quitman25 min
Dec 10, 4:09 AM ESTDense Fog AdvisoryTAEBrooks, Decatur, Grady, Seminole, Thomas5 hr
Dec 10, 7:20 AM ESTSpecial Weather StatementTAESeminole40 min
Dec 10, 8:00 AM ESTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell, Seminole36 min
Dec 10, 9:05 AM ESTSpecial Weather StatementTAEMitchell40 min
Dec 10, 9:08 AM ESTSpecial Weather StatementTAEWorth52 min
Dec 10, 9:18 AM ESTAreal Flood AdvisoryTAEDecatur117 min
Dec 10, 9:50 AM ESTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas85 min
Dec 10, 10:29 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes57 min
Dec 10, 5:44 PM ESTSpecial Weather StatementTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Decatur and 10 more91 min
Dec 10, 6:59 PM ESTSpecial Weather StatementTAELanier, Lowndes61 min
Dec 9, 8:42 PM ESTAreal Flood AdvisoryTAEWalton, Washington2 hr
Dec 10, 4:33 AM ESTSpecial Marine WarningTAE117 min
Dec 10, 4:54 AM ESTSpecial Marine WarningTAE96 min
Dec 10, 5:00 AM ESTSevere Thunderstorm WarningTAEWalton45 min
Dec 10, 5:41 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington32 min
Dec 10, 5:47 AM ESTSpecial Weather StatementTAEHolmes28 min
Dec 10, 6:13 AM ESTSpecial Marine WarningTAE3 hr
Dec 10, 6:29 AM ESTTornado WarningTAEHolmes, Washington33 min
Dec 10, 6:46 AM ESTTornado Warning Tornado observedTAEHolmes, Washington17 min
Dec 10, 7:14 AM ESTAreal Flood AdvisoryTAEBay, Washington3 hr
Dec 10, 7:29 AM ESTSpecial Weather StatementTAEBay46 min
Dec 10, 7:32 AM ESTSpecial Weather StatementTAEGadsden43 min
Dec 10, 8:05 AM ESTSpecial Weather StatementTAECalhoun, Gadsden, Gulf, Liberty55 min
Dec 10, 8:12 AM ESTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more93 min
Dec 10, 8:20 AM ESTSpecial Marine WarningTAE3 hr
Dec 10, 8:24 AM ESTTornado WarningTAEGadsden, Liberty21 min
Dec 10, 8:33 AM ESTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty117 min
Dec 10, 9:00 AM ESTSevere Thunderstorm WarningTAEFranklin, Gadsden, Leon, Liberty, Wakulla90 min
Dec 10, 9:42 AM ESTSpecial Marine WarningTAE3 hr
Dec 10, 10:31 AM ESTSevere Thunderstorm WarningTAEFranklin, Jefferson, Wakulla44 min
Dec 10, 10:41 AM ESTAreal Flood AdvisoryTAELiberty, Wakulla2 hr
Dec 10, 11:07 AM ESTSpecial Marine WarningTAE113 min
Dec 10, 11:26 AM ESTAreal Flood AdvisoryTAEJefferson, Leon, Wakulla2 hr
Dec 10, 11:30 AM ESTSpecial Weather StatementTAETaylor30 min
Dec 10, 12:51 PM ESTSpecial Marine WarningTAE114 min
Dec 10, 1:46 PM ESTSpecial Weather StatementTAELafayette44 min
Dec 10, 4:39 PM ESTRiver Flood WarningTAEJefferson, Madison, Taylor21 days
Dec 10, 4:45 PM ESTWind AdvisoryTAEBay, Dixie, Franklin, Gulf, Taylor, Walton4 hr

Nearby

Tornado Warnings in Georgia, 2023Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.